American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16.40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Gabriel Sabbagh. Endomorphisms of finitely presented modules . Proc. Amer. Math. Soc. 30 (1971) 75-78. MR 0283015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Helmut Lenzing. A homological characterization of Steinitz rings . Proc. Amer. Math. Soc. 29 (1971) 269-271. MR 0274503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ronald L. Wagoner. Cogenerator endomorphism rings . Proc. Amer. Math. Soc. 28 (1971) 347-351. MR 0276267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. M. Bruning and W. G. Leavitt. Minimal generating sets for free modules . Proc. Amer. Math. Soc. 27 (1971) 441-445. MR 0274498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mark L. Teply. Torsionfree projective modules . Proc. Amer. Math. Soc. 27 (1971) 29-34. MR 0271146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. S. Alin. A primary decomposition for torsion modules . Proc. Amer. Math. Soc. 27 (1971) 43-48. MR 0274496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kwangil Koh and Jiang Luh. On a finite dimensional quasi-simple module . Proc. Amer. Math. Soc. 25 (1970) 801-807. MR 0262287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Anne Koehler. Quasi-projective covers and direct sums . Proc. Amer. Math. Soc. 24 (1970) 655-658. MR 0255596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] E. P. Armendariz. On finite-dimensional torsion-free modules and rings . Proc. Amer. Math. Soc. 24 (1970) 566-571. MR 0252430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Byoung-song Chwe and Joseph Neggers. On the extension of linearly independent subsets of free modules to bases . Proc. Amer. Math. Soc. 24 (1970) 466-470. MR 0252432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Darrell R. Turnidge. Torsion theories and semihereditary rings . Proc. Amer. Math. Soc. 24 (1970) 137-143. MR 0255601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Richard T. Shannon. The rank of a flat module . Proc. Amer. Math. Soc. 24 (1970) 452-456. MR 0252439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. B. Warfield. A Krull-Schmidt theorem for infinite sums of modules . Proc. Amer. Math. Soc. 22 (1969) 460-465. MR 0242886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Daniel Quillen. On the endomorphism ring of a simple module over an enveloping algebra . Proc. Amer. Math. Soc. 21 (1969) 171-172. MR 0238892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] B. L. Osofsky. Noninjective cyclic modules . Proc. Amer. Math. Soc. 19 (1968) 1383-1384. MR 0231857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Francis L. Sandomierski. Nonsingular rings . Proc. Amer. Math. Soc. 19 (1968) 225-230. MR 0219568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] B. H. Maddox. Absolutely pure modules . Proc. Amer. Math. Soc. 18 (1967) 155-158. MR 0224649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Morton E. Harris. Some results on coherent rings . Proc. Amer. Math. Soc. 17 (1966) 474-479. MR 0193111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] W. W. Leonard. Small modules . Proc. Amer. Math. Soc. 17 (1966) 527-531. MR 0188256.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] B. L. Osofsky. Cyclic injective modules of full linear rings . Proc. Amer. Math. Soc. 17 (1966) 247-253. MR 0190190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ernst Snapper. Injective modules under change of rings . Proc. Amer. Math. Soc. 16 (1965) 788-790. MR 0181659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Hiroyuki Tachikawa. Correction to ``A characterization of ${\rm QF}-3$ algebras'' . Proc. Amer. Math. Soc. 14 (1963) 995. MR 0155857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Irving Kaplansky. Decomposability of modules . Proc. Amer. Math. Soc. 13 (1962) 532-535. MR 0137738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Hiroyuki Tachikawa. A characterization of ${\rm QF}-3$ algebras . Proc. Amer. Math. Soc. 13 (1962) 701-703. MR 0147512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Kenneth G. Wolfson. Isomorphisms of the endomorphism rings of torsion-free modules . Proc. Amer. Math. Soc. 13 (1962) 712-714. MR 0142588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Felix Albrecht. On projective modules over semi-hereditary rings . Proc. Amer. Math. Soc. 12 (1961) 638-639. MR 0126470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1